# SDR RAIA00107008

- Difficulty date: July 8, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 23,685 hours, 23,655 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360944
- Condition: Failed
- Location: Avionics Bay
- Part time: 19,313 hours, 19,986 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

7011-STL-FIRST OFFICERS ATTITUDE PITCH FAILED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED RIGHT AHRS COMPUTER.
